# SDR SWIA2020090452229

- Difficulty date: July 27, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 CIRCUMFERENTIAL JOINT HAS CORROSION ON MULTIPLE LOCATIONS ON THE STRAP BETWEEN STGR 25R AND STGR 25L (MARKED).  C-CHECK RO 9/1/2020.  REPAIRED *FS280 CIRCUMFERENTIAL JOINT REF  REO.  SEE CONTINUATION CARD FOR DETAILS.
